# SDR C2XA02IA040

- Difficulty date: February 22, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 9804011
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  THE CREW NOTED WHITE SMOKE IN THE COCKPIT DURING PARKING WITH NR 1 ENGINE AND APU RUNNING, (NO WARNINGS).  MAINTENANCE REMOVED AND REPLACED NR 1 ACM, PERFORMED A OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
